# SDR BJNA980201

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 90100722
- Condition: Misinstalled
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR LEAK IN L1 DOOR, GROUND PRESSURIZED AIRCRAFT.  FOUND LOWER DOOR HINGE SNUBBER INSTALLED BACKWARDS.  REPOSITIONED SNUBBER IAW BOEING MM CHAPTER 52-11-0 PAGE 406.  REPLACED FLAPPER SEAL IAW STANDARD PRACTICES.  OPS NORMAL.  (M)
